# SDR GUUA95732030710A

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 26,656 hours, 31,499 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9271 FP PERCENT N1 ON LEFT ENGINE.  ADJUSTED LANDING GEAR WARNING SWITCH AT LEFT ENGINE.  TEST FLIGHT SATISFACTORY.
